# SDR 2001UALA00308

- Difficulty date: March 20, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Aircraft time: 58,261 hours, 34,875 cycles
- Engine: Pwa JT8D15
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE VERTICAL SUPPORT WEB HAS CRACK WBL 249.3, INBOARD SIDE OF INBOARD AILERON.
